Publications

Found 417 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
[2004-35] Araújo V, Tahzibi A. Physical measures at the boundary of hyperbolic maps .Edit
Araújo V, Silva PV. Holder conditions for endomorphisms of hyperbolic groups. Comm. Algebra. 2016;44(10):4483-4503.Edit
[2004-19] Araújo V, Tahzibi A. Stochastic stability at the boundary of expanding maps .Edit
Araújo V, Silva PV, Sykiotis M. Finiteness results for subgroups of finite extensions. J. Algebra. 2015;423:592-614.Edit
[2005-43] Araújo V, Pacifico MJ, Pujals E., Viana M. Singular-hyperbolic attractors are chaotic .Edit
Assi A, García-Sánchez PA. Algorithms for curves with one place at infinity. J. Symbolic Comput.. 2016;74:475-492.Edit
Assi A, García-Sánchez PA. Numerical semigroups and applications. Vol 1 Springer, [Cham] 2016.Edit
Assi A, García-Sánchez PA, Ojeda I. Frobenius vectors, Hilbert series and gluings of affine semigroups. J. Commut. Algebra. 2015;7:317-335.Edit
Assi A, García-Sánchez PA, Micale V.. Bases of subalgebras of $\BbbK[\![x]\!]$ and $\BbbK[x]$. J. Symbolic Comput.. 2017;79:4-22.Edit
Assi A, García-Sánchez PA. Constructing the set of complete intersection numerical semigroups with a given Frobenius number. Appl. Algebra Engrg. Comm. Comput.. 2013;24:133-148.Edit
Auinger K., Oliveira LA. On the variety of strict pseudosemilattices. Studia Sci. Math. Hungar.. 2013;50:207-241.Edit
Aytaç H, Freitas JM, Vaienti S. Laws of rare events for deterministic and random dynamical systems. Trans. Amer. Math. Soc.. 2015;367:8229-8278.Edit
Azenhas O, Guedes de Oliveira A. Interview with Francesco Brenti, Christian Krattenthaler and Vic Reiner 2013.Edit
Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Clustering of extreme events created by multiple correlated maxima. Phys. D. 2016;315:33-48.Edit
Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Extreme value laws for dynamical systems with countable extremal sets. J. Stat. Phys.. 2017;167:1244-1261.Edit
[2016-27] Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Extreme Value Laws for dynamical systems with countable extremal sets .Edit
Azevedo A, Machiavelo A. A large-denominator problem. Bol. Soc. Port. Mat.. 2012:9-12.Edit

Pages